MathSciNet Relay Station
MathSciNet bibliographic data
MR2247879 53C23 (52C07 57N65)
Bangert, Victor; Croke, Christopher; Ivanov, Sergei V.; Katz, Mikhail G. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement